American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jaume Llibre and Dongmei Xiao. Limit cycles bifurcating from a non-isolated zero-Hopf equilibrium of three-dimensional differential systems. Proc. Amer. Math. Soc. 142 (2014) 2047-2062.
Abstract, references, and article information   
View Article: PDF

[2] Isaac A. García, Héctor Giacomini and Maite Grau. The inverse integrating factor and the Poincaré map. Trans. Amer. Math. Soc. 362 (2010) 3591-3612. MR 2601601.
Abstract, references, and article information   
View Article: PDF

[3] Jacobo Pejsachowicz. Bifurcation of homoclinics. Proc. Amer. Math. Soc. 136 (2008) 111-118. MR 2350395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1